# SDR SWIA2021071459502

- Difficulty date: February 28, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tripler
- Condition: Chafed
- Location: Bs 969-985 S27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR TRIPLER CHAFED AT FS 969.00 TO FS 985.00 STRGR 27 CHAFED AREA .042" DEEP.     (C-CHECK RO 7/10/2021)    REPAIRED TRIPLER CHAFE AT FS 969.00 TO FS 985.00 STR 27 IAW REO 670-53-00-290 REV F, DATED 2019/04/26. COMPLETED TASK CARD 51-900-1002-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE.
